Topics Health anxiety
  Topics Health anxiety

Health anxiety

Find latest answers to Health anxiety questions, Health anxiety articles, Health anxiety news and clinic/doctors who deal with Health anxiety.

I HAVE PAIN DUE TO THIRD MOLAR GROWTH. BUT RECENTLY IT IS OBSERVED SWELLING OF LIMP NODE AT RIGHT COLLAR BONE.I AM 60 YEARS OLD,MALE AND NO OTHER HEALTH PROBLEMS AS SUCH.KINDLY HELP ME .

Kindly consult an Oral & maxillofacial surgeon in person for further suggestion. We need more investigations (Full mouth x-ray) with clinical examination to decide upon treatment. You may need deep cleaning,root canal treatment or surgical removal procedures for the mucosa above the tooth or the tooth itself. Until then apply clove oil. Rinse frequently with mouth wash. ...

Read Complete Answer


Just would like to how long does it take for her to recover and will cremalax which is a laxative will impact her health

Dear patient, Thanks for your query. I hope with these three medicines and the dietary changes you have made in your daughter's diet she is now passing stools normally.I would advise you to include fruits like apples,oranges and banana in her diet.Give her these fruits at least three times a day one hour before meals.Also include salads consisting of carrots,tomatoes and raddish which you can give along with meals.All these stuffs would increase fibre content of her diet.Coconut chutni cont ...

Read Complete Answer


I was on thyronorm 100 mcg for 1.5 years and got tested for TSH, T3 & t4 with very normal values consistently twice tested in a period of 3 months. Can I stop the medication and maintain health through yoga and fitness or should I continue the medicine? Please help!

Hi, Thyronorm is a tablet which is replacing your thyroid hormone level and even if your levels have come to normal, they are normal due to the drug and not naturally so more or less thyroid hormone replacing drug are life long and leaving the drug will slowly bring you back towards the same hypothyroid levels(you should be taking the drug). That is a good news that your levels have tested normal, now your doctor might try to bring the dose down and settle you to a lower dose than earlier but ...

Read Complete Answer



Hi I'm dealing with pericarditis for almost a year! One year in prednisones (average of 20 mgr/day) and colchicine! No improvement in my health. Every single result of any test like blood work cancer TB MRI .., every thing was negative ! What should I do? I'm tired! Eventually I was told I have idiopathic recurrent pericarditis

Hi, Usually the first line of drugs for idiopathic pericarditis are nsaids and colchicine. They are given only when attacks reoccur or you are not satisfied with simple pain killers(nsaids) because colchcine are better relievers and help reduce inflammation and reoccurence. Prednisone is given even after when further attacks occur quite frequently( It is given for a period of around 3 weeks after which the dose is tapered and they should be able to control your symptoms) . Occasionally a short ...

Read Complete Answer



I have a heart sinking feeling and also the heart rate increases. This also adds up to my anxiety. I got an ECG and TMT done and both came normal. Not sure what next steps should I take? Please advise.

Hi, The heart sinking feeling you described is usually can be due to sudden decrease in blood pressure specially in hypertensives. It can also be due to decrease in blood sugar if you are a diabetic or may be at times it could be stress induced. The other cause can be vestibular system related or some problems with your ear drums,then may be if you have continuous headache(migraine),some neurological problem or problem related to your eyesight or just simply weakness in your body. Many people ...

Read Complete Answer



89 year old mother with history of epilepsy, breast cancer, peripheral neuropathy, arthritis, atrial fibrillation, anxiety; was recently diagnosed with lung cancer. Biopsy results not in yet. Miracle drug out there somewhere?

Hello, Let the reports of biopsy come in, only then various treatment options can be considered. Rather than hoping for miracle, treatment should be considered based on scientific evidence and rationale. ...

Read Complete Answer


i am having general anxiety,social phobia,insomnia

Hopes For you Visit Us at---> https://hopescounsellingcenter.business.site/ Hopes for you. We will try to solve your problem without medicines only with latest psychological therapies . We have nos of clients like you. Pl see feedback given by Clients. ...

Read Complete Answer


Dr. Swati Kad

  • Pediatrician
  •  New Delhi, India
  •  478 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1331 Doc Points

Dr. MAHESH UPASANI

  • Oncologist
  •  Mumbai, India

Dr. Anand Prakash Rao Ghorpade

  • Psychiatrist
  •  Bangalore, India
  •  354 Doc Points

Dr. Vinod Chebbi

  • Sexual Health Medicine
  •  Bangalore, India
  •  272 Doc Points

Dr. Amaranath Mruthyunjaya

  • Family Medicine
  •  Bangalore, India
  •  107 Doc Points

Dr. Santhosh Kumar

  • Dentist
  •  Chennai, India
  •  228 Doc Points

Dr. Nitin Anand

  • Psychologist
  •  Bangalore, India
  •  206 Doc Points

Dr. Chaithanya KS

  • Ayurvedic Medicine
  •  Bangalore, India
  •  127 Doc Points

Dr. Ravi Soni

  • Psychiatrist
  •  Lucknow, India
  •  305 Doc Points